International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 47, Pages 3023-3023
-weighted Caccioppoli-type and Poincaré-type
inequalities for -harmonic tensors (erratum)
Department of Mathematical Sciences, Saginaw Valley State University, University Center, MI 48710, USA
Received 29 May 2003
Copyright © 2003 Bing Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.